About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 814080, 7 pages
http://dx.doi.org/10.1155/2013/814080
Research Article

Lyapunov Control of Quantum Systems with Impulsive Control Fields

Department of Mathematics, Tongji University, Shanghai 200092, China

Received 10 April 2013; Accepted 26 April 2013

Academic Editors: C. Chen, D. Dong, M. Jiang, and L.-C. Wang

Copyright © 2013 Wei Yang and Jitao Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the Lyapunov control of finite-dimensional quantum systems with impulsive control fields, where the studied quantum systems are governed by the Schrödinger equation. By three different Lyapunov functions and the invariant principle of impulsive systems, we study the convergence of quantum systems with impulsive control fields and propose new results for the mentioned quantum systems in the form of sufficient conditions. Two numerical simulations are presented to illustrate the effectiveness of the proposed control method.